# SDR AALA202404298576

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,391 hours, 24,679 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg Lever
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UPON LOWERING LANDING GEAR, OBSERVED 3 RED INDICATORS ALONG WITH 3 GREEN ON PANEL ALONG WITH 3 GREEN ON OVERHEAD PANEL; AIRCRAFT LANDED SAFELY AT DFW. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE. OPERTIONAL CHECK GOOD. PER AMM 32-31-11.
